# SDR MALA954662

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Contl Box
- Part number: 82410162007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, THE EMERGENCY LIGHTING DID NOT EXTINGUISH WITH THE COCKPIT OR FLIGHT ATTENDANT SWITCH UNLESS IN ARMED POSITION.  MAINTENANCE REPLACED THE EMERGENCY LIGHTING CONTROL BOX, P/N 82410162-007.  SYSTEM OPERATED SATISFACTORILY.  (M)
